# SDR UALA2010082003067

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 44,657 hours, 5,322 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP: R1 DOOR CEILING ENTRY.  RETERMINATED BROKEN CONTACT, CHECKS OK.
